since starting Prozac at 10 mg a week ago, I have NO sexual drive. I have read that this is one that is known for lowering libido. Is this true? will this go away in time. Effexor XR had no impact on my sex drive
Welcome to the world of SSRI's.
Most can cause decreased sex drive, impotence, or difficulty having an orgasm and no unfortunately it can be a long term side effect.
I would suggest you talk to your doctor and see about trying one of the other ones or going back on Effexor. It is really a hit and miss thing but it can cause long term dysfunction so you need to talk about it soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Effexor for years. The most annoying side effect for me is the sexual, lack of drive?
Posted 3 Mar 2011 • 4 answers
Posted 20 Aug 2012 • 6 answers
Posted 17 Jun 2013 • 2 answers
Posted 10 Oct 2015 • 2 answers
Posted 15 Jan 2017 • 1 answer